| || |
nearly giving up
nearly giving up
I have been extremely depressed for so long, that I have nearly given up the thought I will ever get better. I rarely get out of bed now, and I stay away from everyone. I have not worked for over five years now. I don't even have the energy or desire to like anything. I have tried to get help from Doctors and they seem to give me things that are making me stay in the bed or making me more ill. Will someone please please say a prayer for me, I have gained over fifty pounds in the last couple of years. I cannot get out of this hole. I have a fear of people and places also. I am beginning to think I have a severe physical sickness not diagnosed. I am so tired of living this way. Social Security wont help me either. But I dont care no more. I am getting tired of fighting no one cares. Im tired.
I'm sorry your in so much pain. Depression is a horrible dis-ease. I will definitely pray for you. I have an Anxiety Disorder and know what it is like to be fearful of going out among the walking dead. So I can relate. I get panic attacks all that good stuff. Just by the Grace of God go I. I was a hardcore opiate junkie for ten years and know what it feels like to be held a prisoner in your own bed. But God can set you free. He always gives you a way out. I have been off the opiates for 7 months now and today I came close to using because my girlfriend and I are fighting. How silly huh?. All I can say is that I feel your pain. God Bless
Wow that's a hell of a story. I know how dangerous all these SSRI's, Effexor, Antidepressants, Ambien, Serouquel and so on. My family doc has tried to put me on all these meds. It's like they have a laundry list they go through. There pushers for the pharmaceutical companies. They had me on benzos for over 20 yrs. Moreover, I was on opiates for 10 yrs. (hardcore opiates in unbelievable doses). I have been off the opiates for 7 months and feel great. I was able to stay off the benzos for 4 and half months, but I never recovered. Seizure after seizure, panic attacks, excessive sweating in armpits, stomach cramping, chronic diarrhea, crippling insomnia. As soon as the doctors put me on a medicinal dose of Valium almost all my symptoms went away. Docs tell me that my CNS is damaged so badly that I will always have to take them. I can live with that. Physically I feel great and my blood work show I am in perfect health. I am working on my emotional state. I went through hell these last three yrs. I guess there is an upside and downside to meds. I try not to take an extreme viewpoint on things, but these meds are poison. God Bless